| Model Number |
150632 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the drain bag was not opening enough to let the water in.It was further mentioned that the user tried to put the water in, and it piled over on the top.Per follow-up call on 20may2021, it was reported that the drain bags that had a problem with the flutter valve and was not allowing the water to pass through.
Event or Problem Description
It was reported that the drain bag was not opening enough to let the water in.It was further mentioned that the user tried to put the water in, and it piled over on the top.Per follow-up call on 20may2021: it was reported that the drain bags that had a problem with the flutter valve and was not allowing the water to pass through.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted 7 opened (without original packaging), dispoz-a-bag.Visual inspection of the sample noted water was able to enter the flutter valve and drain with no issues.No root cause could be found because the reported event was unconfirmed.A dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was evaluated.